# SDR UALA2013041502591

- Difficulty date: April 15, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 44,284 hours, 17,851 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabni
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PAX O2 MASK DEPLOYED.  BACK ROW.  ADJUSTED LATCH MECHANISM & RESTOWED MASKS.  ACCMP'D DROP CHECK REF MT 35-003, OPS CHECK NORMAL.
